Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semigroups and de Leeuw's convexity theorem


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 17 (1966), 1317-1319
MSC: Primary 46.80; Secondary 42.56
DOI: https://doi.org/10.1090/S0002-9939-1966-0203521-X
MathSciNet review: 0203521
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz Linear operators. I, Interscience, New York, 1958.
  • [2] K. de Leeuw, A type of convexity in the space of $ n$-complex variables, Trans. Amer. Math. Soc. 83 (1956), 193-204. MR 0080751 (18:294b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0203521-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society